Alert archive / Missouri / River Flood Warnings in 2016

River Flood Warning 6, NWS St. Louis, MO

January 9, 2016Gasconade County, Montgomery County, Missouri

NWS St. Louis, MO issued this river flood warning at Jan 9, 2016, 7:53 PM CST for Gasconade County, Montgomery County, Missouri. It took effect at Jan 10, 2016, 3:00 PM CST. It was in force for 3 days.

The area

The outline as issued.

The facts

Issued
Jan 9, 2016, 7:53 PM CST (01:53 UTC)
In effect from
Jan 10, 2016, 3:00 PM CST
Expired
Jan 14, 2016, 12:00 AM CST
In force
3 days
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Minor

Counties Gasconade County, MO, Montgomery County, MO

The radar

The St Louis radar (KLSX), 61 km from the middle of the area, began a volume at 01:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Missouri River at Hermann (HRNM7). The gauge peaked at 21.40 ft at Jan 11, 2016, 12:00 AM CST.

actionminormoderate202501/1001/1101/1201/1301/1401/15
Action stage
19 ft
Minor stage
21 ft
Moderate stage
26 ft
Major stage
33 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06934500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

223 
WGUS43 KLSX 100153
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
753 PM CST SAT JAN 9 2016

...The National Weather Service in St. Louis has issued a flood 
warning for the following rivers in Missouri... 

       Missouri River at Hermann

.This Flood Warning is a result heavy rainfall the past two weeks...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains could cause river levels to rise even higher than 
predicted.  The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts 
change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC073-139-110153-
/O.NEW.KLSX.FL.W.0006.160111T1200Z-160114T0600Z/
/HRNM7.1.ER.160111T1200Z.160112T0600Z.160113T0600Z.NO/
753 PM CST SAT JAN 9 2016

The National Weather Service in St. Louis has issued a 

* Flood Warning for 
  the Missouri River at Hermann
* from Monday morning to late Wednesday night.
* At 7:30 PM Saturday the stage was 19.3 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by Monday morning 
  and crest near 21.3 feet by early Tuesday morning. 
* Impact:  At 21.0 feet...Minor flooding of cropland begins...
  particularly just north of the Highway 19 bridge along the Loutre 
  River.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     01/10  01/11  01/12  01/13  01/14

Missouri River
  Hermann         21.0   19.26      20.1   21.0   21.3   20.8   19.6


&&


LAT...LON 3872 9150 3869 9150 3861 9123 3866 9119
      3875 9136                       



$$
5 follow-up statements
221 
WGUS83 KLSX 101616
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1016 AM CST SUN JAN 10 2016

...The flood warning continues for the following river in Missouri...


  Missouri River
  
    near Chamois
    at Gasconade
    at Hermann
    

.This Flood Warning is a result of 0.5 to 1 inch/es of precipitation
the past week...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

The National Weather Service will monitor this developing situation
and issue follow up statements as conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC027-151-111616-
/O.EXT.KLSX.FL.W.0005.160111T1200Z-160114T0600Z/
/CMSM7.1.ER.160111T1200Z.160111T1200Z.160112T1800Z.NO/
1016 AM CST SUN JAN 10 2016

The Flood Warning continues for
  the Missouri River near Chamois
* from Monday morning to Wednesday morning.
* The latest estimated stage is 15.9 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near flood stage Monday into Tuesday.
* Impact: At 17.0 feet...Flood Stage: Lower lying bottom land begins to flood.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     01/11  01/12  01/13  01/14  01/15

Missouri River
  Chamois         17.0   E15.9      17.0   17.0   16.7   15.1   13.3

&&

LAT...LON 3864 9198 3855 9192 3868 9164 3873 9164 3871 9185                       

$$

MOC073-139-111615-
/O.EXT.KLSX.FL.W.0003.000000T0000Z-160115T1800Z/
/GSCM7.1.ER.000000T0000Z.160112T0000Z.160114T0600Z.NO/
1016 AM CST SUN JAN 10 2016

The Flood Warning continues for
  the Missouri River at Gasconade
* until Thursday
* The latest estimated stage is 21.6 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 23.4 feet early Tuesday morning.
* Impact: At 23.5 feet...The southern end of School House Road south 
  of Rhineland begins flooding near this height.
* Impact: At 22.4 feet...Gasconade Park boat ramp...BBQ grills...and 
  parking area begins flooding near this height.
* Impact: At 22.0 feet...Minor flooding of cropland begins.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     01/11  01/12  01/13  01/14  01/15

Missouri River
  Gasconade       22.0   E21.6      23.2   23.4   23.1   21.5   18.9

&&

LAT...LON 3873 9164 3868 9164 3866 9156 3869 9150 3872 9150                       

$$

MOC073-139-111615-
/O.EXT.KLSX.FL.W.0006.160110T2100Z-160114T0000Z/
/HRNM7.1.ER.160110T2100Z.160111T1200Z.160113T0000Z.NO/
1016 AM CST SUN JAN 10 2016

The Flood Warning continues for
  the Missouri River at Hermann
* from this afternoon to Wednesday morning.
* At 9:30 AM Sunday the stage was 20.8 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage this afternoon...crest
  near 21.4 feet Monday morning and fall below flood stage Tuesday evening.
* Impact: At 21.0 feet...Minor flooding of cropland begins...particularly
  just north of the Highway 19 bridge along the Loutre River.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     01/11  01/12  01/13  01/14  01/15

Missouri River
  Hermann         21.0   20.78      21.4   21.2   20.7   19.1   17.3

&&

LAT...LON 3872 9150 3869 9150 3861 9123 3866 9119 3875 9136                       

$$
414 
WGUS83 KLSX 110210
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
810 PM CST SUN JAN 10 2016

...The flood warning continues for the following rivers in 
Missouri...
 
       Missouri River near
       
           ...Chamois
           ...Gasconade
           ...Hermann
           
.This Flood Warning is a result of 0.5 to 1 inches of precipitation
the past week...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

The National Weather Service will monitor this developing situation
and issue follow up statements as conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC027-151-120210-
/O.EXT.KLSX.FL.W.0005.160111T1200Z-160113T1200Z/
/CMSM7.1.ER.160111T1200Z.160111T1200Z.160112T0000Z.NO/
810 PM CST SUN JAN 10 2016

The Flood Warning continues for
  the Missouri River near Chamois
* from Monday morning to Wednesday morning.
* At 6:00 PM Sunday the estimated stage was 16.4 feet.
* Flood stage is 17.0 feet.
* The river is forecast to crest near 17.0 feet tomorrow morning.
* Impact:  At 17.0 feet...Flood Stage:  Lower lying bottom land begins
  to flood.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     01/11  01/12  01/13  01/14  01/15

Missouri River
  Chamois         17.0              17.0   16.9   16.6   14.7   13.3


&&


LAT...LON 3864 9198 3855 9192 3868 9164 3873 9164
      3871 9185                       



$$

MOC073-139-120209-
/O.EXT.KLSX.FL.W.0003.000000T0000Z-160115T1312Z/
/GSCM7.1.ER.000000T0000Z.160111T1800Z.160114T0112Z.NO/
810 PM CST SUN JAN 10 2016

The Flood Warning continues for
  the Missouri River at Gasconade
* until Friday morning.
* At 6:00 PM Sunday the estimated stage was 22.7 feet.
* Flood stage is 22.0 feet.
* The river is forecast to crest near 23.2 feet tomorrow afternoon.
* Impact:  At 23.5 feet...The southern end of School House Road south 
  of Rhineland begins flooding near this height.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     01/11  01/12  01/13  01/14  01/15

Missouri River
  Gasconade       22.0              23.1   23.1   22.8   20.9   18.7


&&


LAT...LON 3873 9164 3868 9164 3866 9156 3869 9150
      3872 9150                       



$$

MOC073-139-120209-
/O.EXT.KLSX.FL.W.0006.000000T0000Z-160113T1800Z/
/HRNM7.1.ER.160110T1811Z.160111T1200Z.160112T1800Z.NO/
810 PM CST SUN JAN 10 2016

The Flood Warning continues for
  the Missouri River at Hermann
* until Wednesday afternoon.
* At 7:30 PM Sunday the stage was 21.3 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river is forecast to crest near 21.4 feet tomorrow morning.
  The river will fall below flood stage Tuesday afternoon.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     01/11  01/12  01/13  01/14  01/15

Missouri River
  Hermann         21.0   21.26      21.4   21.1   20.6   18.8   17.0


&&


LAT...LON 3872 9150 3869 9150 3861 9123 3866 9119
      3875 9136                       



$$
956 
WGUS83 KLSX 111658
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1058 AM CST MON JAN 11 2016

...The flood warning is cancelled for the Missouri River in 
Missouri...
 
                near Chamois

...The flood warning continues for the Missouri River in 
Missouri...
 
                at Gasconade
                at Hermann

.This Flood Warning is a result of weekend precipitation of up to  
an inch and no additional rainfall forecast in the next 24 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains could cause river levels to rise even higher than 
predicted.  The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts 
change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC027-151-111728-
/O.CAN.KLSX.FL.W.0005.000000T0000Z-160113T1200Z/
/CMSM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1058 AM CST MON JAN 11 2016

The Flood Warning is cancelled for
  the Missouri River near Chamois.
* At  7:00 AM Monday the stage was 16.7 feet.
* Flood stage is 17.0 feet.
* The river crested below flood stage at 16.7 feet. The river will 
  fall to 16.3 feet by Tuesday morning.
* Impact:  At 17.0 feet...Flood Stage:  Lower lying bottom land begins
  to flood.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     01/12  01/13  01/14  01/15  01/16

Missouri River
  Chamois         17.0   16.70      16.3   15.5   13.8   12.8   12.5


&&


LAT...LON 3864 9198 3855 9192 3868 9164 3873 9164
      3871 9185                       


$$

MOC073-139-121657-
/O.EXT.KLSX.FL.W.0003.000000T0000Z-160115T0200Z/
/GSCM7.1.ER.000000T0000Z.160111T1800Z.160113T1400Z.NO/
1058 AM CST MON JAN 11 2016

The Flood Warning continues for
  the Missouri River at Gasconade
* until Thursday evening.
* Flood stage is 22.0 feet.
* The river is forecast to have a maximum value of 23.5 feet this 
  afternoon.
* Impact:  At 23.5 feet...The southern end of School House Road south 
  of Rhineland begins flooding near this height.
* Impact:  At 22.4 feet...Gasconade Park boat ramp...BBQ grills...and 
  parking area begins flooding near this height.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     01/12  01/13  01/14  01/15  01/16

Missouri River
  Gasconade       22.0     MSG      23.1   22.1   20.2   18.6   18.1


&&


LAT...LON 3873 9164 3868 9164 3866 9156 3869 9150
      3872 9150                       


$$

MOC073-139-121657-
/O.EXT.KLSX.FL.W.0006.000000T0000Z-160113T0000Z/
/HRNM7.1.ER.160110T1811Z.160111T0615Z.160112T0000Z.NO/
1058 AM CST MON JAN 11 2016

The Flood Warning continues for
  the Missouri River at Hermann
* until Tuesday evening.
* At 10:30 AM Monday the stage was 21.4 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage by 
  this evening.
* Impact:  At 21.0 feet...Minor flooding of cropland begins...
  particularly just north of the Highway 19 bridge along the Loutre 
  River.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     01/12  01/13  01/14  01/15  01/16

Missouri River
  Hermann         21.0   21.36      20.6   19.5   17.9   16.9   16.6


&&


LAT...LON 3872 9150 3869 9150 3861 9123 3866 9119
      3875 9136                       


$$
115 
WGUS83 KLSX 120340
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
940 PM CST MON JAN 11 2016

...The flood warning continues for the following rivers in 
Missouri...
 
        Missouri River at
        
           ...Gasconade
           ...Hermann 

.This Flood Warning is a result of weekend precipitation of up to  
an inch and no additional rainfall forecast in the next 24 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

The National Weather Service will monitor this developing situation
and issue follow up statements as conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC073-139-130340-
/O.EXT.KLSX.FL.W.0003.000000T0000Z-160115T0359Z/
/GSCM7.1.ER.000000T0000Z.160112T0600Z.160113T1559Z.NO/
940 PM CST MON JAN 11 2016

The Flood Warning continues for
  the Missouri River at Gasconade
* until Thursday evening.
* At 6:00 PM Monday the estimated stage was 23.4 feet.
* Flood stage is 22.0 feet.
* The river is forecast to fall below flood stage on Wednesday
  morning.
* Impact:  At 23.5 feet...The southern end of School House Road south 
  of Rhineland begins flooding near this height.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     01/12  01/13  01/14  01/15  01/16

Missouri River
  Gasconade       22.0              22.2   20.3   18.8   18.2       


&&


LAT...LON 3873 9164 3868 9164 3866 9156 3869 9150
      3872 9150                       



$$

MOC073-139-130339-
/O.EXT.KLSX.FL.W.0006.000000T0000Z-160113T0432Z/
/HRNM7.1.ER.160110T1811Z.160111T0615Z.160112T0432Z.NO/
940 PM CST MON JAN 11 2016

The Flood Warning continues for
  the Missouri River at Hermann
* until Tuesday evening.
* At 8:30 PM Monday the stage was 21.1 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring.
* The river is forecast to continue falling below flood stage tonight.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     01/12  01/13  01/14  01/15  01/16

Missouri River
  Hermann         21.0   21.14      19.7   17.9   16.9   16.6   16.3


&&


LAT...LON 3872 9150 3869 9150 3861 9123 3866 9119
      3875 9136                       



$$
820 
WGUS83 KLSX 121643
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1043 AM CST TUE JAN 12 2016

...The Flood Warning is cancelled for the following rivers in 
Missouri...
 
  Missouri River at Hermann 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains could cause river levels to rise even higher than 
predicted.  The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts 
change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC073-139-121713-
/O.CAN.KLSX.FL.W.0006.000000T0000Z-160113T0432Z/
/HRNM7.1.ER.160110T1811Z.160111T0615Z.160112T0706Z.NO/
1043 AM CST TUE JAN 12 2016

The Flood Warning is cancelled for
  the Missouri River at Hermann.
* At  8:30 AM Tuesday the stage was 20.7 feet.
* Flood stage is 21.0 feet.
* Fell below flood stage at  1:06 AM Tuesday.
* The river will continue to fall to 19.7 feet by tomorrow morning.
* Impact:  At 21.0 feet...Minor flooding of cropland begins...
  particularly just north of the Highway 19 bridge along the Loutre 
  River.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     01/13  01/14  01/15  01/16  01/17

Missouri River
  Hermann         21.0   20.72      19.7   18.4   17.6   17.0   16.5


&&


LAT...LON 3872 9150 3869 9150 3861 9123 3866 9119
      3875 9136                       



$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jan 9, 6:05 PM CST, 1 hour 48 minutes earlier.

Area forecast discussion, Jan 9, 6:05 PM CST, 1 hour 48 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
605 PM CST SAT JAN 9 2016

.SHORT TERM:  (Through Late Tonight)
Issued at 231 PM CST Sat Jan 9 2016

Winter Weather Advisory will be cancelled by 3 p.m. as the
measurable snow has ended across the CWA. The event didn't quite
unfold as we expected. Instead of the shortwave energy coalescing
into one wave and closing off to our northeast, it stayed
separated in two very distinctive vorticity maxima. The first wave
lifted through the region, about six hours ahead of schedule this
morning, and brought snow to parts of central, northeast and east
central Missouri as well as west central Illinois where
temperatures dynamically cooled to support it. To the south and
east of St. Louis temperatures remained too warm and that
precipitation fell as rain. Snow accumulation seemed to range from
2 to 4 inches from central Missouri to parts of west Central
Illinois. The second vorticity maxima located in central Arkansas
(look at that spin on radar) is forecast by the guidance to move
more east than northeast and therefore the precipitation
associated with this feature should only brush the far
southeastern CWA. Have kept token slight chance and chance PoPs
along the border with WFO PAH for collaboration with the
expectation that the heaviest snow will remain southeast of our
CWA.

Coldest air of the season expected to arrive tonight and Sunday with
temperatures in the single digits across the northern CWA. These
temperatures coupled with brisk northerly winds will produce wind
chill values between -10F and -15F for a few hours late tonight and
tomorrow morning. Not planning on issuing a wind chill advisory at
this time since widespread -15F wind chills for more than three
hours are not expected.

CVKING

.LONG TERM:  (Sunday through Next Saturday)
Issued at 356 PM CST Sat Jan 9 2016

Sunday through Monday

Models are in good agreement that NW flow will be well established
drng this prd as CAA continues in the lower lvls ushering in a
1030mb SFC ridge into the region. This will produce a nasty day with
a stiff NW wind and temps remaining about 10 degrees below average.
850 temps near -10C will help keep highs in the 20s for most
locations except across NE MO and w cntrl IL where highs are
expected to remain in the teens all day. The cold temps and NW
breeze will combine to produce wind chills will be aob zero drng the
mrng hours. SFC ridge axis passes by Sun evng allowing winds to
become SWrly by Mon mrng. There may be a nondiurnal temp trend Sun
night...esp across cntrl/NE MO and w cntrl IL where return flow will
commence by early Sun evng. There temps will likely drop off fairly
quickly drng the evng and then possible become steady or rise a few
degrees after midnight. Was not confident enough in this to include
in the fcst attm. Will pass on to next shift for further evaluation.
There should be a nice rebound in temps on Monday with a decent SW
wind. SW winds are expected to increase in response to a clipper
system assoc with a short wave embedded in the NW flow. There is
some question as to how much the new snow cover will affect
temps...esp where it is deepest. I tried to indicate that by
knocking off a few degrees in those locations that received 3-5"
across cntrl MO and on to the NE to north of the STL metro area.
That may be trying to be too cute though as the strength of the WAA
on Mon may not care about the snow cover...and if that is the case
then low 40s will be likely across cntrl MO.

Monday night through Tuesday night

Models remain in decent agreement wrt the aforementioned short
wave and assoc weak SFC low that are expected to pass to our NE
Monday night. The SFC low will drag a cold front thru the FA late
Mon night into early Tue mrng. This will usher in an air mass as
cold or colder than the one to affect us tonight and Sun. 850
temps with this reinforcing shot are fcst to be in the negative
teens Celsius. A nondiurnal temp trend will likely result from
this air mass building in thru the day. There may be some light
snow and/or flurries assoc with the short wave and cold front.
Models are spitting out a few hundredths meaning a dusting is
possible esp along and east of the MS Rvr. SFC high drifts across
the region Tue night. This will be another very cold night with
good radiational cooling.

Wednesday through Saturday

It will be a glancing blow from the arctic air mass with winds
switching to the south by Wed. This will allow a warming trend to
begin on Wed with temps returning to above normal by Thu. Models
begin to diverge after mid week. The ECMWF has upper lvl ridging
in place for the end of the week with a short wave producing a SFC
low and precip over the wknd. The GFS however brings the short
wave thru much earlier...on Fri...though keeps an unsettled SW
flow thru the wknd. Therefore...temps are expected to be held in
check with the clouds and potential precip. With temps in the 20s
and 30s...it could be a messy mix of rain and snow. Luckily we
have a lot of time to watch any potential system dvlp.

2%
&&

.AVIATION:  (For the 00z TAFs through 00z Sunday Evening)
Issued at 604 PM CST Sat Jan 9 2016

Snow has ended at taf sites, so just dealing with MVFR cigs. Will
see back edge of clouds move through KCOU by 03z Sunday, KUIN by
08z Sunday and metro area between 06z and 09z Sunday. Otherwise,
gusty northwest winds to persist, not diminishing until Sunday
afternoon.

Specifics for KSTL:
Snow has ended in metro area, so just dealing with MVFR cigs.
Will see back edge of clouds move through metro area between 06z
and 09z Sunday. Otherwise, gusty northwest winds to persist, not
diminishing until 21z Sunday.

Byrd
&&

.LSX WATCHES/WARNINGS/ADVISORIES:
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jan 9, 4:11 PM CST, 3 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
411 PM CST SAT JAN 9 2016

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-101130-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
411 PM CST SAT JAN 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

MAJOR RIVER FLOODING IS ONGOING ALONG A PORTION OF THE ILLINOIS
RIVER.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

MAJOR RIVER FLOODING WILL CONTINUE ALONG A PORTION OF THE
ILLINOIS RIVER WELL INTO NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ATTENTION IS REQUIRED. SPOTTERS ARE ENCOURAGED TO REPORT
STORM TOTAL SNOWFALL REPORTS TO THE NATIONAL WEATHER SERVICE.

2%

In the hours before

Local storm report, Jan 9, 4:44 PM CST, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
444 PM CST SAT JAN 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0442 PM     SNOW             VIRDEN                  39.50N  89.77W
01/09/2016  M0.5 INCH        MACOUPIN           IL   PUBLIC

            STORM TOTAL

&&

BYRD
Local storm report, Jan 9, 4:45 PM CST, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
445 PM CST SAT JAN 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     SNOW             8 S WARRENTON           38.71N  91.14W
01/09/2016  M4.0 INCH        WARREN             MO   TRAINED SPOTTER

            STORM TOTAL

&&

BYRD
Local storm report, Jan 9, 5:07 PM CST, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
507 PM CST SAT JAN 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     SNOW             JONESBURG               38.85N  91.31W
01/09/2016  M4.0 INCH        MONTGOMERY         MO   PUBLIC

            STORM TOTAL

&&

BYRD
Local storm report, Jan 9, 6:29 PM CST, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
629 PM CST SAT JAN 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 PM     SNOW             3 N UNION               38.49N  91.01W
01/09/2016  M1.8 INCH        FRANKLIN           MO   TRAINED SPOTTER

            STORM TOTAL

&&

CORRECTED REMARKS

BYRD
Local storm report, Jan 9, 6:38 PM CST, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
638 PM CST SAT JAN 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     SNOW             LOUISIANA               39.44N  91.06W
01/09/2016  M3.5 INCH        PIKE               MO   TRAINED SPOTTER

            STORM TOTAL

&&

BYRD
Local storm report, Jan 9, 7:20 PM CST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
720 PM CST SAT JAN 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     SNOW             ST. MARTINS             38.60N  92.33W
01/09/2016  M3.5 INCH        COLE               MO   PUBLIC

            STORM TOTAL

&&

BYRD

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 9, 11:33 PM CSTWind Chill AdvisoryLSXAudrain, Knox, Lewis, Marion, Monroe, Pike and 2 more11 hr

Nearby

River Flood Warnings in Missouri, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.